How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Health
Satisfied Customers: 8397
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Health Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

I have been taking omeprazole for about 2 weeks. I used to

This answer was rated:

I have been taking omeprazole for about 2 weeks. I used to take it everyday for two years, but I recently changed my diet and have lost about 55 pounds, so I am used to the feeling of heartburn. This feels different, it feels like I might have lower gas and I might be constipated, but I had the diarrhea just three days ago.
HI, Thanks for getting back to me. My name isXXXXX and I am here to help you today. I will be happy to help you with your follow-up questions also. Yes we are talking possibilities here. Sometime gastritis secondary to vial infections or pancreatitis can give such pain. Since you have not tried omeprazole for this episode, i would suggest that you can take it along with dramamine. If you don't get well with it, you can visit your doctor. Other than the causes i have mentioned, anything else is not likely. Gas pains are not like this and they are usually not associated with nausea. Is there anything specific in your mind? Regards
Customer: replied 3 years ago.
have been taking omeprazole for about 2 weeks. I used to take it everyday for two years, but I recently changed my diet and have lost about 55 pounds, so I am used to the feeling of heartburn. This feels different, it feels like I might have lower gas and I might be constipated, but I had the diarrhea just three days ago.
Thanks for your input. Ok i am sorry i got it, since you are on omeprazole currently and not feeling well then in that case i would advise you to visit your doctor at the earliest. Still heart burn or stomach ulcer can be the cause because sometime omeprazole is not just enough in oral form so doctor can give you in intravenous form. Very rarely gall bladder can give such pain but again it is supposed to be severe. In case of lower gas , you must have pain in the lower abdomen so i really don't think that this stomach pain is much elated to the gas, constipation or diarrhea. I wish you good luck that you get well soon, please ask if you have any question because our discussion always remains open so you can always ask more till you are satisfied, You can click the smiley to rate the answer. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always.
Dr. Hasan and other Health Specialists are ready to help you